# SDR MWEA96472

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5917463
- Condition: Cracked
- Location: Vent Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, VENTRAL DOOR JAMB PAN WAS CRACKED IN UPPER LT CORNER AND LWR FWD EDGE WAS EXFOLIATED.  REPLACED DOOR PAN IAW SRM 51-30-2.
